I’m more anxious more thoughts of helplessness been 10 days seems to be getting worse haven’t got out of bed until noon three days in a row
It doesn't seem to me that such a small increase or decrease will make a noticeable difference at all.
Hi, Paulie! It's not uncommon to experience side effects after a dosage increase... your metabolism just got hit with double the amount of the drug it was just getting adjusted to.
That being said, it does sound like how you're feeling is a bit extreme... I'd suggest you consult with your doctor who may advise a temporary and more gradual increase.
Best regards and I hope you're feeling better quickly. Wild Cat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Dec 2012 • 3 answers
Updated 19 Aug 2015 • 3 answers
I was taking 40mg of Prozac, Dr increased it to 60 mg, I've noticed I have no energy, muscle soreNe?
Updated 2 Mar 2016 • 3 answers
Updated 6 Jan 2018 • 1 answer
Updated 26 Feb 2019 • 1 answer